# SDR ASAA2016100818400

- Difficulty date: October 8, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 453A261020
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBOARD 140DF HAS MULTIPLE AREAS OF DAMAGE THAT ARE OUT OF LIMITS IAW SRM 53-00-53-1A-1.  ACFT GROUNDED.  FABRICATED A NEW FLOORBOARD IAW DWG 453A2610 REV B, AND GMM 05-00-85.
